MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, STD, HAP S.0

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, STD, HAP S.0
Model Number 01.12.20SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2026.Lot 103959: (b)(4) items manufactured and released on 02-feb-2011.Expiration date: 31-dec-2015.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event.Clinical evaluation.About 9 years after primary cementless tha, the stem gets proximally loose and needs replacement, with no trauma and no infection.The stem appears to be perfectly positioned, and admirably small: it is remarkable that a good fit had been obtained, confirming the very good surgical technique.However, after 9 years, the proximal part of the stem lost good bone contact and became painful.This is probably a typical case of idiopathic aseptic loosening, described in the literature, and we see no reason that it can have been generated by a defective or malfunctioning device.R&d project manager analysis looking at the images attached to the complaint and the informations reported, the explanted stem and ceramic femoral head are visible.On the stem body some white spots are visible, it is not possible to identify if they are ha or bone residuals.Additionally, some significant scratches are visible on the stem proximal part and neck regions, which are probably due to revision surgery.Based on the information available, it is not possible to define a root cause of the current complaint.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery performed about 8 years and 10 months after the primary surgery due to stem aseptic loosening.No infection identified and no trauma reported.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA "H" SHORT NECK, CEM.LESS, STD, HAP S.0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24826105
Report Number3005180920-2026-00290
Device Sequence Number13051116
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2021
Device Model Number01.12.20SN
Device Lot Number103959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale